Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Steinitz classes in quartic fields


Author: Stephen Pierce
Journal: Proc. Amer. Math. Soc. 43 (1974), 39-41
MSC: Primary 12A30
MathSciNet review: 0327715
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K$ be normal quartic over the rationals. Let $ l \equiv 3$ (4) be an odd prime. If the class number of $ K$ is even, there is a normal extension $ L$ of degree $ l$ over $ K$ such that the relative discriminant is principal, but $ L$ has no relative integral base over $ K$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A30

Retrieve articles in all journals with MSC: 12A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0327715-2
Keywords: Steinitz class, ideal class group
Article copyright: © Copyright 1974 American Mathematical Society